# SDR CALA2025060905359

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 30,923 hours, 11,354 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT NEAR 1B/CLOSET BROKEN PER FA OPS CHECKED EMERAGNCY LIGHT. LIGHT OPERATES NORMALLY. FOUND THE LIGHT PLASTIC LENS MESSING. INSTALLED NEW OME OK TO CONTINUE
